# SDR ASAA2014060508098

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,927 hours, 42,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 654529623
- Condition: Corroded
- Location: Bs 772-773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE TEE IS CORRODED AT BS 772, RBL 20-LBL20.  ACFT GROUNDED.  R & R SPLICE TEE IAW AMM 25-52-51-404-011.
